Journal article icon

Journal article

Zeta functions of groups and rings

Publication status:
Published

Actions


Authors


Journal:
ZETA FUNCTIONS OF GROUPS AND RINGS
Volume:
1925
Pages:
1-203
Publication date:
2008-01-01
ISSN:
0075-8434
URN:
uuid:6570654f-f959-4b78-bb16-22609d2f9e6e
Source identifiers:
14317
Local pid:
pubs:14317
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP